MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-495
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Fistula (1862); Failure of Implant (1924)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and concern with product.
 
Event or Problem Description
Healthcare professional reported left side rupture and "exchange due to concern with the product." device remains implanted.
 
Event or Problem Description
Healthcare professional additionally reported "fissure and fistula of nipple" and "left breast lump for weeks." device has been explanted.
 
Additional Manufacturer Narrative
The event of "fistula" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Healthcare professional reported left side rupture and exchange due to concern with the product.Healthcare professional additionally reported "fissure and fistula of nipple" and "left breast lump for weeks." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified crease flat.Weight measurement identified device weight to the specification.Cloudy was observed after autoclave disinfection process.Based on the device analysis, the final assessment is no issues found related with the manufacturing process.Continued h.6.Health effect - impact code: f2203.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10820296
Report Number9617229-2020-18295
Device Sequence Number16425789
Product Code FTR
UDI-Device Identifier10888628008540
UDI-Public10888628008540
Combination Product (Y/N)N
Initial Reporter StateNM
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2021
Device Model NumberTRX-495
Device Catalogue NumberTRX-495
Device Lot Number2872208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/13/2020
12/15/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/11/2020
01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR